Jump to content

Search the Community

Showing results for tags 'hives'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. I am an almost 30 year old wife and mom of 2 beautiful kiddos. I stumbled across this website while trying to figure out if the current issues I have been having were from tapering off of Zoloft in November 2017. I started SSRI's (Paxil) at 11 years when diagnosed with OCD tendencies. (recurring thoughts, perfection/control issues). Switched to Celexa after weight gain issues after starting Paxil. Had issues with body image and eating (over eating and restriction). I started restricting heavily and binging and purging at 20 years old and was switched to Prozac. I also was on adderall for ADHD in my early 20's for a brief period. (I was mostly concerned about not being able to concentrate, brain fog, and irritability). I was diagnosed as anorexic with bulimic tendencies at inpatient care for eating disorder at 24 (2012). Had a couple of relapses after inpatient, but then became pregnant in 2013 and haven't relapsed since. I switched to Zoloft (100 mg) during early pregnancy (2013). In Summer of 2017 I realized that my medication didn't seem to be helping me at all anymore. I suffered from insomnia, irritability, fatigue, and brain fog. I decided to taper from the 100mg of Zoloft I was on. I dropped to 75 mg for a month, then 50 mg for a month, 25 mg for a month, and have been medication free as of November 2017!!! I had no withdrawal symptoms, but still had irritability, insomnia, fatigue, and brain fog. In February 2018 I started getting super itchy at night. I would get hives and I couldn't fall asleep. It was maddening!!! I switched laundry detergents, made sure I used fragrance free soap. I took all the normal precautions for skin issues and nothing helped. I tried relaxing through the issues and it has helped the itching, but I have developed Dermatographia (skin writing). I will get hive like marks where clothes rubs or any extra stimulation has occured on my skin (for example: if I carry a bag, I get tons of hive like marks where the bag was resting in the exact shape of the bag handles) Skin issues seem to occur more in the evening hours, but still can happen during the day, usually more mild. I do sometimes get a burning/tingly sensation in areas (usually hands or feet), but that goes away rather quickly. In April 2018, I started a new job and have had less issues with insomnia. Just a random night here and there where it is difficult to sleep, but I work a 12 hour rotation on first shift and have 2 young children, so that could very well play into that 😉 I also started having recurring stomach issues. Lots of gas/bloating. Sometimes it is super painful. I get so bloated at times I look like I'm in early pregnancy! It is usually more painful during the evening hours. I have diarrhea/loose stools every day. I do follow a balanced Vegan diet (dairy and egg introlerances) and I am very active, but it has never seemed to be an issue before. The fatigue just has me constantly feeling like I want to take a nap and thinking of picking up my 30 pound toddler or walking up a flight of stairs just exhausts me. It's hard to even push my kids on the swings. My last period was March 5th and I have never been this late (NOT pregnant.... husband has a vasectomy and I took 5 tests 😆) I am unsure of whether this is a result of being off of SSRI's or if it is a different health issue. It is driving me crazy trying to figure it out!!! I just want to enjoy my time with my family and function properly. I have a doctor appointment in June for a pap and to talk about my symptoms, but wanted to see if anyone else has went through something similar (and I honestly think the doctor may tell me I'm crazy-- lol). 💜a7xbabydoll 2000 - Paxil A few months later - Celexa 2010 - Prozac 2012 - Brief period of Adderall 2013 - Zoloft (100 mg) 8/2017 - 75 mg, 9/2017 - 50 mg, 10/2017 - 25 mg November 2017 - MED FREE!!!
  2. Hello everyone, I am a first time poster, long time Paxil user. I have been on Paxil for about 12 years or so, prescribed by my doctor to combat anxiety. My anxiety was never severe, I just fell down the slippery slope of Paxil use after what should have just been a bump in the emotional road for me. Long story short, I've decided to taper off of the Paxil 20mg (down from 40mg a couple years prior). This year my doc advised me to cut from 20mg to 10mg. (I know now, way too much and too fast). I had brain zaps, irritablilty, and vivid dreams (which I actually don't mind since they are usually pleasant) and some dizziness. After a few weeks I was feeling OK enough to go from 10mg to 5mg. I was good for about 3 weeks. But the next two weeks I suffered from severe anxiety - unlike any kind of despairing feeling I've ever had in my life! I suddenly became an emotional wreck and was just at wits end. So I went from 5mg Paxil back up to 10mg. A week or so later - hives. Hives, - small ones, on my neck or forearms. They'd go away after a couple hours so I didn't put too much worry into it. Then a week after these small hive appearances, I had a really bad outbreak of hives on my legs, which I thought was just a heat rash. I didn't take an anti-histamine, I hate the way they make me feel. Big mistake. I ended up waking up at 4 in the morning, itching terribly all over my body. I was searching for Benadryl downstairs when my wife found me - at which point I was getting dizzy and nauseous. I was going into anaphylactic shock. My wife and I both thought I was dying, my children sobbing as they waited by the front door for the ambulance to arrive. I've never had allergies really. I am allergic to cats, it turns out, but I've had my cat for 3 years (a Persian which I found to not feel allergic reactions to in the past- and who has since been living with my brother till this all gets ironed out). So this anaphylaxis was not something I was prepared for. An amulance ride later, they told me I had some kind of allergic reaction. A few weeks later, after seeing an allergist, he suspected my bizarre reaction to be caused by a medicine (not a food or other allergen). I only take Paxil, and Propecia. (which I've stopped last week to try to rule that out as a cause of the hives). I still get small areas of redness on my skin, primarily when I wake up in the AM. And for now I'm on antihistimines, which I dislike greatly. I am wondering if the traumatic, despair-like anxiety feelings I suffered, and then yo-yo-ing back to a higher dosage of Paxil did a number on my body and made me overly sensitive to histamines, or my cat. Since my allergist suspected Paxil as a possible cause of the hives/anaphylaxis, I have since tapered back down to 5mg, and three days ago down to 2.5mg. I suspect its not the actual Paxil causing the hives, but the withdrawal itself, the toll it takes on my body and mind. Just hoping putting my story out there, if anyone can relate to such a physical reaction like what I experienced, and if they too, think it is related to the Paxil withdrawl. Thanks for reading. Cheers
  3. Introduction! Hi members! I'm GoneGranola. I'm a 25 year old female who started tapering off of 20mg of Celexa (yesterday started taking 15mg) and am working on trying to get lower doses of IR (instead of XL) Wellbutrin to wean off too. Why am I weaning off? I have had debilitating chronic urticaria (hives) and angioedema (swelling of face lips hands and feet) that is getting worse everyday and has been going on for the past 5-7 years intermittently. I have eliminated environmental factors and have "Gone Granola" in that I only buy non-chemical, all-natural everything (soap, detergent, shampoo, dish soap, deodorant, toothpaste, etc), eat whole, organic, plant-based foods, and have started eating vegan over the past few weeks with no stop in my symptoms. I've been allergy tested, seen acupuncturists, etc. (No help there). I am extremely sensitive to side effects in medications and have recently read about the strong association between Wellbutrin and delayed onset urticaria, and Celexa and hives. I see a therapist weekly and have an allergist, psychiatrist, general practitioner, and endicronologist -- all of whom have just suggested taking MORE medication to alleviate my symptoms and have never suggested that these psych meds may be the cause of my suffering. It's time I become my own advocate. I am here to get support and help over this upcoming difficult process of tapering off my psych meds and living a natural life as much as possible. Thanks in advance for your advice and support. -Gone Granola-
×
×
  • Create New...